Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    Oh my GOD!! Pain like never b4!!Help please

    --------------------------------------------------------------------------------

    Well i took a shot of my primo acetate product after lowering from 90 mgs/ml to 65-75 mgs/ml. I woke up this morning with the most horrible pain in both quads, flu like body aches, and a fu**** headache that would make a real man cry. I have had some bad injections before but this is the worst. I have taken 4 oxycodones and a vic along with aspirin and I still feel like shit! What is going on? Man I am worried because I have never felt this bad before. How do I make myself better and what should I be watching out for? Legs are so swollen (doubt infection) that I cant get in or out of the car let alone sit down without carefull planning. Jeez, I only took one ml too. Can you imagine if I had taken the 3 mls i plaaned on. Could I have died? Really? I am drinking as much water as possible any other suggestions? The headache is what has me most bothered. It really hurts kind of like the time I took a shot of fast acting EQ. But that at least went awway after a vidcoden. I am 5 pills in so far today. Never took this much painkillers ever. Thank GOD i tried on myself before letting a girlfreind try some!! Sorry I just never knew it could be this bad or did I get something fuc*** wrong? Peace bros!

  2. #2
    devil1's Avatar
    devil1 is offline Jacked Jarhead
    Join Date
    Jun 2004
    Location
    working:(
    Posts
    3,355
    wow bro, sorry to hear it. iva had some bad reactions but nothing like that.

  3. #3
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    I've had bad muscle inflammations like that.Fever..the whole nine yards...sucks...you'll live...

  4. #4
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    What causes it?

    Quote Originally Posted by Pinnacle
    I've had bad muscle inflammations like that.Fever..the whole nine yards...sucks...you'll live...
    How dangerous is it to your body. This is pure hate in a shot.

  5. #5
    STONES2 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    262
    Sounds horrible,but praise GOD you have oxycodone.

    I've had pain before and never had anything to take.

    Hope things get better.

    Twostones

  6. #6
    Braveheart04 is offline Associate Member
    Join Date
    Dec 2005
    Posts
    226

    Oxycodone

    Quote Originally Posted by big4nuthin
    --------------------------------------------------------------------------------

    Well i took a shot of my primo acetate product after lowering from 90 mgs/ml to 65-75 mgs/ml. I woke up this morning with the most horrible pain in both quads, flu like body aches, and a fu**** headache that would make a real man cry. I have had some bad injections before but this is the worst. I have taken 4 oxycodones and a vic along with aspirin and I still feel like shit! What is going on? Man I am worried because I have never felt this bad before. How do I make myself better and what should I be watching out for? Legs are so swollen (doubt infection) that I cant get in or out of the car let alone sit down without carefull planning. Jeez, I only took one ml too. Can you imagine if I had taken the 3 mls i plaaned on. Could I have died? Really? I am drinking as much water as possible any other suggestions? The headache is what has me most bothered. It really hurts kind of like the time I took a shot of fast acting EQ. But that at least went awway after a vidcoden. I am 5 pills in so far today. Never took this much painkillers ever. Thank GOD i tried on myself before letting a girlfreind try some!! Sorry I just never knew it could be this bad or did I get something fuc*** wrong? Peace bros!
    Bro, you better be carefull taking that Oxycodone, its highly addictive man! If you keep taking those, you will have more than a headache to worry about. Don't mean to act like your daddy, but its a major problem where I live!

  7. #7
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Is this your own brew or did someone give it to you? If so, you may be allergic to the oil used? Just a thought.

  8. #8
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by big4nuthin
    How dangerous is it to your body. This is pure hate in a shot.
    It could be a host of things causing it.Anything from the gear,to your muscles being sensitive to the gear.

    I will tell you this,should it continue,abort using it.Not worth it at all.Like I said,I've been there and know what you are going through.

  9. #9
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    No my first primo ACETATE conversion

    Quote Originally Posted by IBdmfkr
    Is this your own brew or did someone give it to you? If so, you may be allergic to the oil used? Just a thought.
    Used grapeseed oil like all other times. I was warned by others it could be painful, but your telling a guy with extensive wrestling and MMA background I know somethings about pain. This is literally crippling, but i have found some relief through Soduim Naproxen. For some reason its working way beter than the oxys or vics. Still in alot of pain, but at least I dont feel completely debilitated. I almost was going to go the the ER! Have not been there in like 10 years! Anybody want some hate in a bottle? I just want the headache to go. I can deal with the leg pain and body aches.

  10. #10
    Puffader's Avatar
    Puffader is offline Senior Member
    Join Date
    Mar 2005
    Location
    West Palm Beach
    Posts
    1,004
    drop the oxy and take 600mg of advil. it will work better. I just went through a bad batch of AP Test E. Same issues. it will stop in 3-4 days. Don't inject anymore of that stuff....

  11. #11
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    yeah, the oxy wasnt helping a damn bit.

    Quote Originally Posted by Puffader
    drop the oxy and take 600mg of advil. it will work better. I just went through a bad batch of AP Test E. Same issues. it will stop in 3-4 days. Don't inject anymore of that stuff....
    I did use aleve and thank GOD for that stuff. I have had prescriptions for both oxycontin and norco (vicoden with the least amount of tylenol) for the last 3 years. I fortunately am not a pain pill junkie or a rec drug user anymore. Been there done that. I do find for certain types of pain and pain management these drugs have their place. However neither of them had anything to offer for this type of pain. OTC aleve worked like a charm and I would recommend it to anyone unless you have some pre-exisitng major organ disease that might be adversly affected by the use of aleve. Man, I have never had such a painful experience with any kind of gear. It was a great lesson learned. I will never shoot anything into me with out testing a very small dose first. And gradually build up to my planned dosage just to make sure its all good. I was very scared at one point because the headache was like nothing I have ever had before, couldnt think straight and my eyes were blood shot red like I was really sick. The only thing left pain wise is the football size swelling in both quads. My legs have never looked so big

  12. #12
    QuieTSToRM33's Avatar
    QuieTSToRM33 is offline Anabolic Member
    Join Date
    Dec 2003
    Location
    S.Florida by way of NY
    Posts
    7,490
    damn man ... sorry to hear that ... if it keeps up ... drop it

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •